MathSciNet Relay Station
MathSciNet bibliographic data
MR1382986 93B52 (93C05)
Saberi, Ali; Lin, Zongli; Teel, Andrew R. Control of linear systems with saturating actuators. IEEE Trans. Automat. Control 41 (1996), no. 3, 368–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement